# SDR U0GA106181

- Difficulty date: September 27, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N507EH
- Make and model: Bell 212
- Aircraft serial: 30950
- Aircraft time: 14,322 hours
- Engine: Pwa PT6T3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crossover Tube
- Part number: AB205050403031
- Part serial: AB0244
- Condition: Broken
- Location: Landing Gear
- Part time: 1,793 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL SHUTDOWN PROCEDURES, THE FORWARD CROSS TUBE BROKE IN HALF CAUSING THE NOSE OF THE AIRCRAFT TO LOWER. NO HARD LANDING WAS REPORTED PRIOR TO THIS FAILURE. INITIAL EXAMINATION OF THE TUBE REVEALS THAT THE TUBE BREAK WAS NOT FRESH. THE  ATTACHMENT SADDLE MOUNTED TO THE CROSS TUBE APPEARS TO HAVE HIDDEN THE CRACK FROM BEING DETECTED DURING THE NORMAL SCHEDULED INSPECTIONS AT THE 25/375/1000/3000 HOUR INTERVALS. TUBE IS AN ON CONDITION PART AND THIS IS THE FIRST FAILURE RECORDED OF A  FORWARD TUBE AS FAR AS OUR RECORDS SEARCH REVEALED.
